On direct methods for solution of regularized equations
Abstract
We prove that the application of so-called adaptive direct methods to approximation of Fredholm equations of the first kind leads to a more economical way of finite-dimensional approximation as compared with traditional approaches.Downloads
Published
25.09.1995
Issue
Section
Research articles
How to Cite
Pereverzev, S. V., and S. G. Solodkii. “On Direct Methods for Solution of Regularized Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 9, Sept. 1995, pp. 1231–1242, https://umj.imath.kiev.ua/index.php/umj/article/view/5523.